# SDR SIMA201908132001

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 34,258 hours, 30,083 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG POWER FLUCTUATED N1,N2 AND ITT RISE ASSOCIATED WITH POWER CHANGES. MOST NOTICABLE AT MD RANGE POWER SETTINGS.   FOUND BOTH LH ENG CHECK VALVE CLAMPS LOOSE. INSTALLED NEW GASKETS AND RETORQUED CLAMPS IAW AMM 36-11-01. PERFORMED HIGH POWER RUN IAW RR MM 72-00-00. OPS CHECK GOOD.
